# SDR UIEA2022090900949

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 105,584 hours, 18,020 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG BOOK PAGE 1524770: ATC FAULT WITH LH XPONDER SELECTED( FIM TASK 34-53 FAULT TREE 805 WAS PERFORMED. TEST WAS SATISFACTORY )
